MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384539
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Customer reported "line placed on (b)(6) 2025 and started leaking during use on (b)(6) 2025.They have holes and/or broke where the purple met the catheter and shred." medical intervention was reported.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided, which would have allowed the allegation to be reviewed.Without necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action currently.As a result, no corrective action is required at this point.However, if samples are returned later, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.

Brand Name
L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23894441
Report Number0001625425-2025-01162
Device Sequence Number4451313
Product Code LJS
UDI-Device Identifier00886333209934
UDI-Public(01)00886333209934(17)280326(10)11613894
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384539
Device Lot Number11613894
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 MO
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American